# SDR DL757050664

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 49,877 hours, 23,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656132
- Condition: Unserviceable
- Location: Lt Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND AFT LT CABIN DOOR SLIDE PRESSURE IND OUT OF GREEN BAND.  REPLACED SLIDE.
